# SDR SWIA2020090252158

- Difficulty date: June 16, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: REPAIRED 2 ELONGATED FASTENER HOLES ON FWD FUSE SKIN USED FOR ATTACHING PANEL 131AL PER REO. PERFORM DETAILED VISUAL INSPECTION, PART NUMBER: - SERIAL NUMBER: 7769, POSITION: C-CHECK RO 8/29/2020.  PERFORMED DETAILED VISUAL INSPECTION PER SCHEDULED MAINTENANCE CODE, REFERENCE JOB 9776985 OPERATION 16 FOR NOTED DEFECTS.
